# SDR ASOA2016081215333

- Difficulty date: August 12, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 36,098 hours, 33,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS IN FUSELAGE SKIN, FS 589.00-FS 605.00, STR 24R-26R, MARKED.  EVALUATED DENT DAMAGE AT DISCREPANT LOCATION AND FOUND OUT OF ALLOWABLE LIMITS, SRM 53-61-31-01 AND SRM 53-00-31-01, FIG 103.  COMPLIED WITH ENGINEERING DISPOSITIONS STS EA 32-2016-166 AND EC/TC EA 32-2016-166. INSTALLED DENT DOT AND DEFECT 811657 IAW GMM 2-59, 2 MAINTENANCE 8/20/16.
